# SDR UPS07148847

- Difficulty date: January 10, 2007
- Submitted: January 15, 2007
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- System (JASC): 2565 · Escape Slide
- Part: Arming Lever
- Part number: A521106010100
- Condition: Binding
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SLIDE ARMING LEVER BINDS AND DOES NOT MOVE WHEN DISARMING.  AFTER NUMEROUS ATTEMPTS TO UNLOCK LEVER FINALLY DISARMED.  DEFERRED #M341771.  CHECKED ESCAPE SLIDE RELEASE MECHANISM IAW MM 52-10-30-06.  NO DAMAGE OR ADJUSTMENT OUT OF LIMITS FOUND.  OPS CHECKED ARM/DISARM HANDLE W/O SLIDE INSTALLED.  FOUND SATIS.  REMOVED AND REPLACED SLIDE GIRT BAR ASSY IAW MM 25-61-21-04.  OPS CHECKED ARM/DISARM HANDLE.  FOUND SATIS.  THIS CLOSES DMI 341771.
